| Model Number |
SIGTRS60AXT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a coronary arterial bypass graft (cabg) procedure, when the surgeons was removing the perfusion pump catheter from the atrial appendage of the heart where typically use the manual handle and a reload to close the opening.The staples did not close and therefore there was a major bleed.The patient lost up to 2 liters of blood.The surgeon had to suture closed the defect.No transfusion was required because the patient was just coming off the perfusion pump.The surgical time was extended by 30 minutes due to device issue.
Additional Manufacturer Narrative
Correction: b1, b2 (intervention req), g3, h1 new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a serious injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.